Variational and Topological Methods: Theory, Applications, Numerical Simulations, and Open Problems.
Electron. J. Diff. Eqns., Conference 21 (2014), pp. 87-100.

Some bifurcation results for quasilinear Dirichlet boundary value problems

Francois Genoud

This article reviews some bifurcation results for quasilinear problems in bounded domains of R^N, with Dirichlet boundary conditions. Some of these are natural extensions of classical theorems in "semilinear bifurcation theory" from the 1970's, based on topological arguments. In the rad ial setting, a recent contribution of the present author is also presented, which yields smooth solution curves, bifurcating from the first eigenvalue of the p-Laplacian.

Published February 10, 2014.
Math Subject Classifications: 35J66, 35J92, 35B32.
Key Words: Bifurcation; boundary value problems; quasilinear equations.

Show me the PDF(314 K), TEX and other files for this article.

François Genoud
Department of Mathematics and
the Maxwell Institute for Mathematical Sciences
Heriot-Watt University, Edinburgh EH14 4AS, UK.
Faculty of Mathematics, University of Vienna
1090 Vienna, Austria

Return to the table of contents for this conference.
Return to the EJDE web page